Why Does A Side Stomach Hurt With Dizziness After Curettage?
I want to ask why, after the surgery, my side stomach curette is sick. often dizzy?
Thank you for the question.
Post curette, recovery can take anywhere from 1 to 2 weeks. During this recovery period, the emergence of complaints, such as abdominal pain and dizziness as you experience it, often naturally occurs due to hormonal conditions that are not balanced. Drug side effects or anesthesia, also unhealthy lifestyles, such as irregular eating, rarely exercising, lack of sleep, and so on, can also aggravate this complaint. By regularly undergoing post-curettage treatment according to doctor's advice, get plenty of rest, eat a little but often, first limit foods that irritate the digestive tract (such as chili sauce, fried foods, coconut milk, sauce, caffeine, sour fruit), and take time to exercise, often these complaints will slowly improve without the need for special handling.
Need to be clarified beforehand, when exactly did you undergo the curette? Apart from dizziness and abdominal pain, are there any other complaints that arise?
If your complaint lasts for more than 2 weeks, or other complaints appear more severe, such as fever, vomiting, defecation or defecation, excessive bleeding from the birth canal, and abnormal vaginal discharge, then you should check yourself back to the doctor or obstetrician, right? This condition can be treated further by a doctor, for example by administering drugs, or also supporting examinations, such as x-rays, ultrasound, blood tests, and so on. Through this examination also, the possibility of certain diseases, such as pelvic inflammation, digestive infections, urinary tract infections or stones, inflammation of the intestine, dyspepsia, fibromyalgia, malabsorption or food allergies, poisoning, etc. that can also trigger stomach pain and dizziness, can also be identified well so that it can be given appropriate treatment.
Hope this helps ...